# SDR VNAA202503070026

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR SILL BTW FS 1000.00 TO FS 1047.00, BTW STGR 17LH AND STGR 18LH.   DOOR SILL BTW FS 1000.00 TO FS 1047.00, BTW STGR 17LH AND STGR 18LH WAS EVALUATED DAMAGE EXCESIVE PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-10-001-001-A01.
